Alert archive / Alabama / Special Weather Statements in 2012
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jul 1, 2012, 10:31 PM CDT for Russell County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2012, 10:31 PM CDT (03:31 UTC)
- Expired
- Jul 1, 2012, 11:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
County Russell County, AL
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2371 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
119
WWUS84 KBMX 020331
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1031 PM CDT SUN JUL 1 2012
ALZ048-020415-
RUSSELL AL-
1031 PM CDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL COUNTY UNTIL 1115 PM
CDT...
AT 1028 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR RUSSELL COUNTY SPORTS COMPLEX...OR 8 MILES
SOUTHWEST OF PHENIX CITY...DRIFTING TO THE SOUTHWEST AT LESS THAN
5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PHENIX CITY...
LADONIA...
PHENIX DRAG STRIP...
LADONIA SPORTS COMPLEX...
FORT MITCHELL...
&&
LAT...LON 3207 8514 3230 8540 3245 8525 3248 8499
3245 8499 3244 8496 3242 8496 3239 8498
3237 8497 3234 8500 3233 8500 3231 8494
3227 8490
TIME...MOT...LOC 0330Z 273DEG 9KT 3238 8510
$$
08What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 1, 10:25 PM CDT, 6 minutes earlier.
Area forecast discussion, Jul 1, 10:25 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1025 PM CDT SUN JUL 1 2012 .UPDATE... FOR THIS EVENING'S WEATHER. && .DISCUSSION... A VERY BUSY AFTERNOON AND EARLY EVENING HAS NOW TAPERED OFF TO MOSTLY ISOLATED ACTIVITY ACROSS OUR FAR NORTHEASTERN COUNTIES. HOWEVER...WE WILL STILL BE WATCHING FOR REDEVELOPMENT ACROSS OUR SOUTHEASTERN COUNTIES DURING THE OVERNIGHT HOURS AS A LARGE OUTFLOW BOUNDARY MOVES EASTWARD FROM SOUTHWESTERN GEORGIA. WENT AHEAD AND INCLUDED A CHANCE POP ACROSS THOSE AREAS FOR THE POSSIBILITY OF INCREASED DEVELOPMENT THROUGH MIDNIGHT. ALL THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS NOW THAT THE HEATING OF THE DAY HAS BEEN LOST...BUT A FEW STORMS COULD STILL CONTAIN SOME GUSTY WINDS. MOST OF THE DEVELOPMENT TODAY WAS SPARKED BY LARGE OUTFLOW BOUNDARIES THAT WERE ROTATING AROUND THE WEAKENED HIGH PRESSURE AREA THAT HAS BROUGHT US ALL THE TRIPLE DIGIT HEAT. AS THE OUTFLOW BOUNDARIES THAT WERE GENERATED FROM THE INITIAL CONVECTION PROPAGATED ACROSS THE STATE...MUCH LOWER LFC'S ALLOWED FOR EXPLOSIVE THUNDERSTORM DEVELOPMENT WITH TEMPERATURES AT THE SURFACE WELL OVER 100 DEGREES IN MANY LOCATIONS. THE 12Z BMX SOUNDING PRESENTED A WHOPPING 5672 J/KG OF CAPE...AND UNFORTUNATELY JUST ABOUT ALL OF THE INSTABILITY WAS ABLE TO BE REALIZED FOR THE SEVERE STORMS THAT DEVELOPED. ALSO...VERY STEEP LAPSE RATES ALOFT IN THE HAIL GROWTH ZONE AND -12C TEMPS AT 500MB ALLOWED FOR LARGE HAIL TO MAKE IT TO THE GROUND...AND WE HAD NUMEROUS REPORTS OF QUARTER TO GOLF BALL SIZE HAIL IN THE SEVERE STORMS THAT DEVELOPED. WE COULD SEE MORE OF THESE STORMS DURING THE AFTERNOON HOURS TOMORROW...AND SOME OF THE STORMS WILL HAVE THE POTENTIAL OF BECOMING STRONG TO SEVERE ONCE AGAIN AS TEMPERATURES CLIMB TO NEAR 100 DEGREES. TONIGHT'S UPDATES ARE OUT. 56/GDG && .AVIATION... 00Z TAF DISCUSSION. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST AND DISSIPATE OVER THE NEXT HOUR OR SO...MAINLY AFFECTING THE NORTHEAST AND ONLY AFFECTING ANB. HIGH PRESSURE WILL CONTINUE TO MAINTAIN ITS HOLD ACROSS CENTRAL ALABAMA...AND HAZE WILL BE THE MAIN CONCERN OVER THE TAF CYCLE. ISOLATED AFTERNOON CONVECTION MAY DEVELOP ONCE AGAIN TOMORROW...HOWEVER COVERAGE WILL REMAIN LOW AND CONFIDENCE IS NOT HIGH ENOUGH TO MENTION IN THIS TAF CYCLE. 73 && .CLIMATE... SELECTED HEAT RELATED CLIMATE INFORMATION FOR THE NEXT FEW DAYS. JULY 2 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 102 1954 BIRMINGHAM 101 1954 MONTGOMERY 101 1969 TUSCALOOSA 102 1970 JULY 3 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 100 1970 BIRMINGHAM 101 1970 MONTGOMERY 100 1877 TUSCALOOSA 103 1970 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 72 100 73 96 73 / 10 30 30 20 20 ANNISTON 73 99 74 95 73 / 10 30 30 20 20 BIRMINGHAM 79 99 75 96 75 / 10 30 30 20 20 TUSCALOOSA 79 101 75 97 75 / 10 30 30 20 20 CALERA 77 99 75 97 75 / 10 30 30 20 20 AUBURN 76 99 76 97 76 / 10 30 30 20 20 MONTGOMERY 79 99 77 97 76 / 10 30 30 20 20 TROY 74 96 75 95 74 / 10 30 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...CALHOUN... CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA... DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...JEFFERSON... LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...MONTGOMERY... PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...TUSCALOOSA...WALKER... WINSTON. && 08/56
Hazardous weather outlook, Jul 1, 9:35 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 935 PM CDT SUN JUL 1 2012 ALZ011>015-017>050-030300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 935 PM CDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. HOT AND HUMID CONDITIONS ARE EXPECTED TO CONTINUE INTO MONDAY...THUS A HEAT ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WITH HOT AND HUMID CONDITIONS TO CONTINUE...A HEAT ADVISORY IS IN EFFECT FOR MONDAY. ALTHOUGH TEMPERATURES ARE EXPECTED TO DROP SLIGHTLY...HEAT INDEX VALUES MAY BE HIGH ENOUGH TO WARRANT ADVISORIES TO BE EXTENDED INTO TUESDAY AND EVEN WEDNESDAY...BUT CONFIDENCE IS LOWER AS WE MOVE TOWARD MID WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. 08/MNK
In the hours before
Local storm report, Jul 1, 7:54 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND DMG 1 SW KEENER 34.15N 85.96W
07/01/2012 ETOWAH AL 911 CALL CENTER
MOBILE HOME DAMAGED AND OUTBUILDING BLOWN AWAY ALONG
LITTLE WILLS ROAD NEAR KEENER. TREE ALSO REPORTED DOWN ON
KEENER COMMUNITY CENTER. TIME ESTIMATED FROM RADAR.
CORRECTED FOR TIME.
&&
TGOGGINSLocal storm report, Jul 1, 7:59 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 W SLACKLAND 34.13N 85.87W
07/01/2012 ETOWAH AL EMERGENCY MNGR
TREES DOWN BLOCKING THE ROAD AT THE INTERSECTION OF OWLS
HOLLOW RD AND SPRING AVE. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSLocal storm report, Jul 1, 8:25 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
825 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 SSE BALL FLAT 33.96N 85.71W
07/01/2012 CALHOUN AL EMERGENCY MNGR
TREES DOWN COMPLETELY BLOCKING PIEDMONT-GADSDEN HWY
BETWEEN ROY WEBB AND BENEFIELD RD. CORRECTED FOR TIME.
TIME ESTIMATED FROM RADAR.
&&
TGOGGINSLocal storm report, Jul 1, 8:30 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 4 SSE BALL FLAT 33.96N 85.71W
07/01/2012 CALHOUN AL EMERGENCY MNGR
TREES DOWN COMPLETELY BLOCKING PIEDMONT-GADSDEN HWY
BETWEEN ROY WEBB AND BENEFIELD RD. FINAL CORRECTION FOR
TIME. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSLocal storm report, Jul 1, 8:31 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
831 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL GEIGER 32.87N 88.31W
07/01/2012 E1.00 INCH SUMTER AL PUBLIC
QUARTER SIZED HAIL REPORTED IN GEIGER. CORRECTED FOR
TIME.
0345 PM HAIL ENE FOSTERS CROSS ROADS 33.42N 85.55W
07/01/2012 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED AT THE INTERSECTION OF COUNTY
ROAD 82 AND HIGHWAY 431 IN MORRISON CROSSROADS.
0354 PM HAIL WNW PENTON 33.01N 85.47W
07/01/2012 E1.00 INCH CHAMBERS AL CO-OP OBSERVER
QUARTER SIZED HAIL REPORTED ON HIGHWAY 77.
0414 PM HAIL 5 NNW FOSTERS CROSS ROA 33.48N 85.59W
07/01/2012 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED ON HIGHWAY 431 JUST SOUTH OF
THE CLEBURNE COUNTY LINE.
0414 PM HAIL LINEVILLE 33.31N 85.75W
07/01/2012 E0.88 INCH CLAY AL TRAINED SPOTTER
0420 PM HAIL HOMEWOOD 33.46N 86.81W
07/01/2012 E1.00 INCH JEFFERSON AL PUBLIC
0440 PM HAIL VALLEY 32.82N 85.18W
07/01/2012 E1.75 INCH CHAMBERS AL TRAINED SPOTTER
REPORTED IN THE VALLEY AND LANETT COMMUNITIES.
0445 PM HAIL OXFORD 33.60N 85.83W
07/01/2012 E0.88 INCH CALHOUN AL PUBLIC
REPORTED NEAR THE INTERSECTION OF QUINTARD AVE AND HWY
202. SEVERAL LARGE TREE LIMBS ALSO REPORTED DOWN IN THE
SAME AREA.
0447 PM HAIL LANETT 32.87N 85.21W
07/01/2012 E2.00 INCH CHAMBERS AL PUBLIC
0450 PM HAIL 3 SE ANNISTON 33.63N 85.79W
07/01/2012 E1.00 INCH CALHOUN AL PUBLIC
REPORTED IN THE GOLDEN SPRINGS COMMUNITY.
0500 PM TSTM WND DMG ANNISTON 33.66N 85.81W
07/01/2012 CALHOUN AL PUBLIC
TREES AND POWERLINES DOWN ALONG LEIGHTON AVE IN DOWNTOWN.
TIME ESTIMATED FROM RADAR.
0500 PM TSTM WND DMG ANNISTON 33.66N 85.81W
07/01/2012 CALHOUN AL EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE CITY.
0508 PM HAIL ANNISTON 33.66N 85.81W
07/01/2012 E0.88 INCH CALHOUN AL PUBLIC
NICKEL SIZE HAIL STILL FALLING IN ANNISTON.
0508 PM HAIL 4 SSE ANNISTON 33.61N 85.79W
07/01/2012 E1.00 INCH CALHOUN AL TRAINED SPOTTER
REPORTED NEAR THE OXFORD EXCHANGE.
0514 PM TSTM WND DMG PIEDMONT 33.93N 85.62W
07/01/2012 CALHOUN AL PUBLIC
APPROXIMATELY A DOZEN LARGE TREES DOWN ALONG HWY 278 IN
THE PIEDMONT AREA.
0520 PM HAIL 5 S HAYDEN 33.85N 86.75W
07/01/2012 E1.75 INCH BLOUNT AL BROADCAST MEDIA
0520 PM HAIL 4 WNW PIEDMONT 33.95N 85.68W
07/01/2012 E1.00 INCH CALHOUN AL PUBLIC
REPORTED ALONG KIMBERLY ROAD.
0520 PM TSTM WND DMG 4 SSE BALL FLAT 33.96N 85.71W
07/01/2012 CALHOUN AL EMERGENCY MNGR
TREES DOWN COMPLETELY BLOCKING PIEDMONT-GADSDEN HWY
BETWEEN ROY WEBB AND BENEFIELD RD. FINAL CORRECTION FOR
TIME. TIME ESTIMATED FROM RADAR.
0539 PM HAIL ODENVILLE 33.69N 86.40W
07/01/2012 E1.00 INCH ST. CLAIR AL TRAINED SPOTTER
0543 PM HAIL 1 NE ODENVILLE 33.70N 86.39W
07/01/2012 E1.75 INCH ST. CLAIR AL TRAINED SPOTTER
0550 PM HAIL 3 N PELL CITY 33.60N 86.27W
07/01/2012 E1.00 INCH ST. CLAIR AL BROADCAST MEDIA
0555 PM HAIL CEDAR BLUFF 34.22N 85.60W
07/01/2012 E0.88 INCH CHEROKEE AL EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL REPORTED IN CEDAR BLUFF.
0600 PM HAIL CLANTON 32.84N 86.63W
07/01/2012 E0.25 INCH CHILTON AL PUBLIC
0605 PM HAIL CEDAR BLUFF 34.22N 85.60W
07/01/2012 E1.00 INCH CHEROKEE AL PUBLIC
0620 PM TSTM WND DMG 1 E CEDAR BLUFF 34.22N 85.57W
07/01/2012 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ACROSS COUNTY ROAD 131 JUST OFF HWY 9.
0628 PM TSTM WND DMG 1 SW KEENER 34.15N 85.96W
07/01/2012 ETOWAH AL 911 CALL CENTER
MOBILE HOME DAMAGED AND OUTBUILDING BLOWN AWAY ALONG
LITTLE WILLS ROAD NEAR KEENER. TREE ALSO REPORTED DOWN ON
KEENER COMMUNITY CENTER. TIME ESTIMATED FROM RADAR.
CORRECTED FOR TIME.
0630 PM TSTM WND DMG 5 WSW TABOR ROAD 34.17N 85.94W
07/01/2012 ETOWAH AL EMERGENCY MNGR
TREE DOWN ACROSS HWY 11 ABOUT ONE MILE NORTH OF KEENER.
CORRECTED FOR TIME.
0630 PM TSTM WND DMG 2 W SLACKLAND 34.13N 85.87W
07/01/2012 ETOWAH AL EMERGENCY MNGR
TREES DOWN BLOCKING THE ROAD AT THE INTERSECTION OF OWLS
HOLLOW RD AND SPRING AVE. TIME ESTIMATED FROM RADAR.
0635 PM TSTM WND GST BLACK CREEK 34.17N 85.90W
07/01/2012 E70.00 MPH ETOWAH AL TRAINED SPOTTER
WIND GUST OF 70 MPH REPORTED IN THE BLACK CREEK AREA
ALONG WITH NICKEL SIZE HAIL. POWER OUTAGES ALSO REPORTED.
0635 PM TSTM WND DMG 3 NNW ANDERSON 34.11N 85.95W
07/01/2012 ETOWAH AL EMERGENCY MNGR
TREE DOWN ACROSS TABOR ROAD JUST SOUTH OF MT PISGAH
CEMETARY.
0640 PM TSTM WND DMG 4 SW TABOR ROAD 34.15N 85.92W
07/01/2012 ETOWAH AL EMERGENCY MNGR
TREES AND POWERLINES DOWN ALONG TABOR ROAD NEAR TABOR
BAPTIST CHURCH.
0706 PM TSTM WND DMG 2 SSW SLACKLAND 34.10N 85.84W
07/01/2012 ETOWAH AL EMERGENCY MNGR
TREES DOWN ALONG CROFT FERRY ROAD. TIME ESTIMATED.
0720 PM TSTM WND DMG 2 S SLACKLAND 34.10N 85.82W
07/01/2012 ETOWAH AL EMERGENCY MNGR
POWER LINES DOWN AND POWER POLE SNAPPED ALONG CRUMP ROAD
NEAR BALLPLAY.
&&
TGOGGINSSpecial weather statement, Jul 1, 10:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1031 PM CDT SUN JUL 1 2012
ALZ048-020415-
RUSSELL AL-
1031 PM CDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL COUNTY UNTIL 1115 PM
CDT...
AT 1028 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR RUSSELL COUNTY SPORTS COMPLEX...OR 8 MILES
SOUTHWEST OF PHENIX CITY...DRIFTING TO THE SOUTHWEST AT LESS THAN
5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PHENIX CITY...
LADONIA...
PHENIX DRAG STRIP...
LADONIA SPORTS COMPLEX...
FORT MITCHELL...
&&
LAT...LON 3207 8514 3230 8540 3245 8525 3248 8499
3245 8499 3244 8496 3242 8496 3239 8498
3237 8497 3234 8500 3233 8500 3231 8494
3227 8490
TIME...MOT...LOC 0330Z 273DEG 9KT 3238 8510
08The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:02 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 43 min |
| Jul 1, 7:44 PM CDT | Special Weather Statement | BMX | Cherokee | 46 min |
| Jul 1, 11:21 PM CDT | Special Weather Statement | BMX | Barbour | 39 min |
| Jul 2, 12:00 AM CDT | Special Weather Statement | BMX | Barbour | 30 min |
| Jul 2, 12:29 AM CDT | Special Weather Statement | BMX | Barbour, Pike | 46 min |
| Jul 2, 1:34 AM CDT | Special Weather Statement | BMX | Barbour | 26 min |
| Jul 2, 1:58 AM CDT | Special Weather Statement | BMX | Barbour | 62 min |
| Jul 2, 2:48 AM CDT | Special Weather Statement | BMX | Bullock | 42 min |
| Jul 2, 3:34 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Montgomery, Pike | 3 hr |
| Jul 2, 3:39 AM CDT | Special Weather Statement | BMX | Bullock | 51 min |
| Jul 2, 3:47 AM CDT | Special Weather Statement | BMX | Clay | 28 min |
| Jul 2, 4:15 AM CDT | Special Weather Statement | BMX | Clay | 45 min |
| Jul 2, 4:59 AM CDT | Special Weather Statement | BMX | Randolph, St. Clair | 61 min |
| Jul 2, 5:28 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 3 hr |
| Jul 2, 5:34 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 26 min |
| Jul 2, 5:52 AM CDT | Special Weather Statement | BMX | Chambers | 53 min |
| Jul 2, 5:54 AM CDT | Special Weather Statement | BMX | Cleburne | 36 min |
| Jul 2, 6:00 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 30 min |
| Jul 2, 6:37 AM CDT | Special Weather Statement | BMX | Jefferson | 23 min |
| Jul 2, 7:04 AM CDT | Special Weather Statement | BMX | Walker | 41 min |
| Jul 2, 7:10 AM CDT | Special Weather Statement | BMX | Jefferson | 50 min |
| Jul 2, 7:18 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 27 min |
| Jul 2, 7:35 AM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jul 2, 7:44 AM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| Jul 2, 8:05 AM CDT | Special Weather Statement | BMX | Winston | 40 min |
| Jul 2, 8:32 AM CDT | Areal Flood Advisory | BMX | Walker | 3 hr |
| Jul 2, 9:01 AM CDT | Special Weather Statement | BMX | Winston | 44 min |
| Jul 2, 9:24 AM CDT | Areal Flood Advisory | BMX | Winston | 3 hr |
| Jul 2, 10:46 AM CDT | Special Weather Statement | BMX | Perry | 44 min |
| Jul 2, 11:15 AM CDT | Severe Thunderstorm Warning | BMX | Perry | 25 min |
Nearby
Special Weather Statements in Alabama, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.